Alert archive / Tennessee / Frost Advisories in 2011
Frost Advisory 2, NWS Memphis, TN
NWS Memphis, TN issued this frost advisory at Apr 4, 2011, 3:51 PM CDT for 4 states. It took effect at Apr 5, 2011, 1:00 AM CDT. It was in force for 2 hr.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2011, 3:51 PM CDT (20:51 UTC)
- In effect from
- Apr 5, 2011, 1:00 AM CDT
- Expired
- Apr 5, 2011, 3:26 AM CDT
- In force
- 2 hr
- Issued by
- NWS Memphis, TN
All 42 counties
Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lawrence County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, Randolph County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Benton County, MS, Coahoma County, MS, DeSoto County, MS, Marshall County, MS, Panola County, MS, Quitman County, MS, Tate County, MS, Tunica County, MS, Carroll County, TN, Chester County, TN, Crockett County, TN, Decatur County, TN, Dyer County, TN, Fayette County, TN, Gibson County, TN, Hardeman County, TN, Hardin County, TN, Haywood County, TN, Henderson County, TN, Henry County, TN, Lake County, TN, Lauderdale County, TN, Madison County, TN, McNairy County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN, Weakley County, TN
The radar
The Memphis radar (KNQA), 22 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 8.9 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1771 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 636 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
544 WWUS74 KMEG 042051 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 351 PM CDT MON APR 4 2011 ARZ008-009-017-018-026>028-035-MOZ113-115-050500- /O.CAN.KMEG.WI.Y.0009.000000T0000Z-110404T2100Z/ /O.NEW.KMEG.FR.Y.0002.110405T0600Z-110405T1400Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-DUNKLIN-PEMISCOT- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...WYNNE...KENNETT...CARUTHERSVILLE 351 PM CDT MON APR 4 2011 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY. THE WIND ADVISORY HAS BEEN CANCELLED. * TEMPERATURES WILL DROP INTO THE MID 30S AND FROST DEVELOP IN RURAL AREAS. THE WINDS HAVE DECREASED ACROSS THE AREA. WINDS: SOUTH TO SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH...TURNING TO THE WEST AND NORTHWEST WITH PASSAGE OF A COLD FRONT. * THE FROST ADVISORY IS FROM 1 AM TO 9 AM MONDAY NIGHT INTO TUESDAY. * IMPACTS: ANY CROPS OR PLANTS COULD BE DAMAGED BY THE LOW TEMPERATURES. MAIN CONCERN IS IN RURAL AREAS IN OPEN SPACES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ TNZ001>004-019>021-048>055-050500- /O.CAN.KMEG.WI.Y.0009.000000T0000Z-110405T0000Z/ /O.NEW.KMEG.FR.Y.0002.110405T0600Z-110405T1400Z/ LAKE-OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-LAUDERDALE-TIPTON- HAYWOOD-CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR- INCLUDING THE CITIES OF...UNION CITY...MARTIN...DRESDEN...PARIS... DYERSBURG...HUMBOLDT...MILAN...HUNTINGDON...COVINGTON...JACKSON... LEXINGTON 351 PM CDT MON APR 4 2011 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY. THE WIND ADVISORY HAS BEEN CANCELLED. * TEMPERATURES WILL DROP INTO THE MID 30S AND FROST DEVELOP IN RURAL AREAS. THE WINDS HAVE DECREASED ACROSS THE AREA. WINDS: SOUTH TO SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH...TURNING TO THE WEST AND NORTHWEST WITH PASSAGE OF A COLD FRONT. * THE FROST ADVISORY IS FROM 1 AM TO 9 AM MONDAY NIGHT INTO TUESDAY. * IMPACTS: ANY CROPS OR PLANTS COULD BE DAMAGED BY THE LOW TEMPERATURES. MAIN CONCERN IS IN RURAL AREAS IN OPEN SPACES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ARZ058-MSZ001>017-020>024-TNZ088>092-042200- /O.CAN.KMEG.WI.Y.0009.000000T0000Z-110405T0000Z/ PHILLIPS-DESOTO-MARSHALL-BENTON MS-TIPPAH-ALCORN-TISHOMINGO- TUNICA-TATE-PRENTISS-COAHOMA-QUITMAN-PANOLA-LAFAYETTE-UNION- PONTOTOC-LEE MS-ITAWAMBA-TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW- MONROE-SHELBY-FAYETTE-HARDEMAN-MCNAIRY-HARDIN- INCLUDING THE CITIES OF...HELENA...SOUTHAVEN...OLIVE BRANCH... CORINTH...IUKA...TUNICA...BOONEVILLE...CLARKSDALE...BATESVILLE... OXFORD...NEW ALBANY...TUPELO...AMORY...ABERDEEN...BARTLETT... GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON...SOMERVILLE... BOLIVAR...SAVANNAH 351 PM CDT MON APR 4 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS CANCELLED THE WIND ADVISORY. THE WINDS HAVE DIMINISHED AND THUS THE WIND ADVISORY IS CANCELLED. $$ ARZ036-048-049-042200- /O.CAN.KMEG.WI.Y.0009.000000T0000Z-110404T2100Z/ CRITTENDEN-ST. FRANCIS-LEE AR- INCLUDING THE CITIES OF...WEST MEMPHIS...FORREST CITY 351 PM CDT MON APR 4 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS CANCELLED THE WIND ADVISORY. THE WINDS HAVE DIMINISHED AND THUS THE WIND ADVISORY IS CANCELLED. $$ TLSJR
2 follow-up statements
793 WWUS74 KMEG 050159 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 859 PM CDT MON APR 4 2011 ARZ036-048-049-058-MSZ001>003-007-008-010>012-TNZ088>092-051000- /O.EXA.KMEG.FR.Y.0002.110405T0600Z-110405T1400Z/ CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DESOTO-MARSHALL-BENTON MS- TUNICA-TATE-COAHOMA-QUITMAN-PANOLA-SHELBY-FAYETTE-HARDEMAN- MCNAIRY-HARDIN- INCLUDING THE CITIES OF...WEST MEMPHIS...FORREST CITY...HELENA... SOUTHAVEN...OLIVE BRANCH...TUNICA...CLARKSDALE...BATESVILLE... BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON... SOMERVILLE...BOLIVAR...SAVANNAH 859 PM CDT MON APR 4 2011 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY. * TEMPERATURES WILL DROP INTO THE MID 30S AND FROST DEVELOP IN RURAL AREAS. THE WINDS HAVE DECREASED ACROSS THE AREA. WINDS: SOUTH TO SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH...TURNING TO THE WEST AND NORTHWEST WITH PASSAGE OF A COLD FRONT. * THE FROST ADVISORY IS FROM 1 AM TO 9 AM MONDAY NIGHT INTO TUESDAY. * IMPACTS: ANY CROPS OR PLANTS COULD BE DAMAGED BY THE LOW TEMPERATURES. MAIN CONCERN IS IN RURAL AREAS IN OPEN SPACES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ARZ008-009-017-018-026>028-035-MOZ113-115-TNZ001>004-019>021- 048>055-051000- /O.CON.KMEG.FR.Y.0002.110405T0600Z-110405T1400Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-DUNKLIN-PEMISCOT-LAKE-OBION-WEAKLEY-HENRY-DYER-GIBSON- CARROLL-LAUDERDALE-TIPTON-HAYWOOD-CROCKETT-MADISON-CHESTER- HENDERSON-DECATUR- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...WYNNE...KENNETT...CARUTHERSVILLE... UNION CITY...MARTIN...DRESDEN...PARIS...DYERSBURG...HUMBOLDT... MILAN...HUNTINGDON...COVINGTON...JACKSON...LEXINGTON 859 PM CDT MON APR 4 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY. * TEMPERATURES WILL DROP INTO THE MID 30S AND FROST DEVELOP IN RURAL AREAS. THE WINDS HAVE DECREASED ACROSS THE AREA. WINDS: SOUTH TO SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH...TURNING TO THE WEST AND NORTHWEST WITH PASSAGE OF A COLD FRONT. * THE FROST ADVISORY IS FROM 1 AM TO 9 AM MONDAY NIGHT INTO TUESDAY. * IMPACTS: ANY CROPS OR PLANTS COULD BE DAMAGED BY THE LOW TEMPERATURES. MAIN CONCERN IS IN RURAL AREAS IN OPEN SPACES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
326 WWUS74 KMEG 050826 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 326 AM CDT TUE APR 5 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>003-007-008-010>012-TNZ001>004-019>021-048>055-088>092- 050930- /O.CAN.KMEG.FR.Y.0002.000000T0000Z-110405T1400Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT- DESOTO-MARSHALL-BENTON MS-TUNICA-TATE-COAHOMA-QUITMAN-PANOLA-LAKE- OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-LAUDERDALE-TIPTON-HAYWOOD- CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR-SHELBY-FAYETTE- HARDEMAN-MCNAIRY-HARDIN- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY... HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH... TUNICA...CLARKSDALE...BATESVILLE...UNION CITY...MARTIN... DRESDEN...PARIS...DYERSBURG...HUMBOLDT...MILAN...HUNTINGDON... COVINGTON...JACKSON...LEXINGTON...BARTLETT...GERMANTOWN... COLLIERVILLE...MEMPHIS...MILLINGTON...SOMERVILLE...BOLIVAR... SAVANNAH 326 AM CDT TUE APR 5 2011 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS CANCELLED THE FROST ADVISORY. TEMPERATURES HAVE BEEN SLOW TO COOL INTO THE 30S THIS MORNING. IN ADDITION...LIGHT WEST WINDS AND DRIER AIR MOVING INTO THE AREA WILL PREVENT WIDESPREAD FROST FORMATION. THUS...THE FROST ADVISORY IS CANCELLED. $$ BORGHOFF
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this frost advisory went out at Apr 4, 12:50 PM CDT, 3 hours 1 minute earlier.
Area forecast discussion, Apr 4, 12:50 PM CDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1250 PM CDT MON APR 4 2011
.UPDATE...
UPDATE FOR 18Z TAFS
&&
.PREV DISCUSSION... /ISSUED 1038 AM CDT MON APR 4 2011/
UPDATE...
FRONTAL POSITION IS A LITTLE FASTER THAN EXPECTED SO ADJUSTED
HOURLY TEMPERATURES AND WINDS IN GRIDS. TEXT PRODUCTS SHOULD HAVE
VERY SMALL CHANGES IF ANY AT ALL.
DISCUSSION...
SEVERE WEATHER HAS ALREADY STARTED ACROSS THE AREA AND WILL
CONTINUE. STORMS WELL AHEAD OF THE FRONT ARE GETTING BETTER
ORGANIZED AND ARE SHOWING SIGNS OF SEVERE WEATHER. MODELS
INDICATE STORMS SHOULD BE OUT OF THE AREA BY 6 PM. RADAR TIMING
SUGGESTS A COUPLE HOURS EARLIER.
WIND ASSOCIATED WITH THE SYSTEM WILL CONTINUE TO CAUSE 20 TO 30
MPH WINDS ACROSS THE AREA SO WILL CONTINUE THE WIND ADVISORY.
WINDS BEHIND THE FRONT ARE ALSO STRONG ENOUGH TO KEEP THE ADVISORY
GOING. TLSJR
PREV DISCUSSION... /ISSUED 441 AM CDT MON APR 4 2011/
DISCUSSION...
A SEVERE WEATHER OUTBREAK IS EXPECTED TODAY WITH VERY STRONG
SOUTHERLY GRADIENT WINDS CONTINUING TODAY IN ADVANCE OF A STRONG
COLD FRONT THAT WILL MOVE THROUGH THE REGION.
INCREDIBLY WARM AND WINDY WEATHER WAS OCCURRING ACROSS THE MIDSOUTH
THIS MORNING. STRONG SOUTHERLY WIND WERE OCCURRING WITH WIND
GUSTS TO AROUND 50 MPH REPORTED IN SOME SPOTS ALONG AND WEST OF
THE MS RIVER. TEMPERATURES EARLY THIS MORNING WERE IN THE LOWER
AND MID 70S ACROSS THE AREA WITH DEW POINTS IN THE LOWER AND MID
60S. A COLD FRONT WAS PUSHING INTO SOUTHEAST MO...NORTHWEST AR AND
SOUTHEAST OK ABOUT ON SCHEDULE. THUNDERSTORMS WERE OCCURRING IN
ADVANCE OF THE FRONT ACROSS CENTRAL MO AND SOUTHWEST AR. THE
ATMOSPHERE ACROSS THE MIDSOUTH REMAINED CAPPED WITH NO CONVECTION
OCCURRING. THE 00Z LZK SOUNDING SHOWED A CAP OF OF ABOUT 3 DEGREES
C AT 800 MB.
THE STORM PREDICTION CENTER HAS PLACED NORTH MS AND MUCH OF WEST TN
IN A MODERATE RISK FOR SEVERE WEATHER TODAY...AND EAST AR AND THE
MO BOOTHEEL IN A SLIGHT RISK. THIS LOOKS GOOD AND IN LINE WITH
EARLIER THINKING. A POSITIVELY TILTED TROUGH DIGGING INTO THE
WESTERN PLAINS WILL MOVE INTO THE MIDSOUTH TODAY AND TONIGHT AS IT
BECOME MORE NEUTRALLY TILTED. LATEST MODELS CONTINUE TO INDICATE
THE CONVECTION WILL INCREASE RAPIDLY IN ADVANCE OF THE COLD FRONT
AS THE CAP ERODES THIS MORNING...MOVING INTO NORTHEAST AR AND THE
MO BOOTHEEL EARLY THIS MORNING. CONVECTION WILL QUICKLY BECOME
LINEAR JUST AHEAD OF THE FRONT AND INTENSIFY WITH DAYTIME HEATING.
AN INTENSE SQUALL LINE IS INDICATED NEAR THE MS RIVER BY LATE MORNING.
AS MENTIONED IN PREVIOUS DISCUSSIONS...CONDITIONS WILL BE RIPE
FOR SEVERE THUNDERSTORMS. MIXED LAYER MUCAPE WILL INCREASE TO
BETWEEN 1500 AND 2200 J/KG WITH LIFTED INDICES OF MINUS 6 AHEAD OF
THE SQUALL LINE. SOUTH TO SOUTHWEST 925 MB WINDS WILL BE BETWEEN
60 AND 65 KTS. 0-1 KM SR HELICITY WITH RANGE BETWEEN 250 AND 400
M2/S2 WITH DECENT DIRECTIONAL SHEAR. THINK INTENSE AND DAMAGING
WINDS WILL OCCUR IN SOME LOCATIONS ALONG THE SQUALL LINE WITH
LARGE HAIL ALSO LIKELY. BOWING SEGMENTS ALONG THE SQUALL LINE MAY
PRODUCE EMBEDDED TORNADOES. ALSO CAN NOT FEW OUT A FEW DISCRETE
SUPERCELLS THAT WOULD PRODUCE TORNADOES IN ADVANCE OF THE SQUALL
LINE...ALTHOUGH THIS REMAIN LESS CERTAIN. BETWEEN 1 AND 2 INCHES OF
RAINFALL WILL ALSO BE COMMON...LOCALLY MORE...AND LOCALIZED FLASH
FLOODING MAY OCCUR.
FALLING TEMPERATURES WILL OCCUR BEHIND THE PASSAGE OF THE COLD FRONT
WITH READINGS NEAR 50 DEGREES BY THIS AFTERNOON SPREADING INTO THE
MIDSOUTH FROM THE NORTHWEST. WINDS WILL BECOME WEST TO NORTHWEST
BEHIND THE FRONT CONTINUING STRONG AND GUSTY...ALTHOUGH PROBABLY
NOT QUITE AS STRONG AS IN ADVANCE OF THE FRONT.
MUCH CALMER WEATHER WILL RETURN TONIGHT. WINDS WILL DIMINISH AND
SKIES WILL CLEAR. THINK TEMPERATURES WILL DROP TO THE LOWER AND
MID 30S ACROSS MUCH OF THE AREA. ADDED PATCHY OR AREAS OF FROST TO
PARTS OF NORTHEAST AR...THE MO BOOTHEEL...MUCH OF WEST TN...AND
PART OF NORTHEAST MS AFTER MIDNIGHT INTO EARLY TUESDAY MORNING.
HOWEVER...CONFIDENCE IS SOMEWHAT LOW ON THE FROST POTENTIAL WITH
WINDS POTENTIALLY REMAINING UP ENOUGH TO KEEP FROST AT A MINIMUM.
WHILE SOME LOCATIONS WILL DROP TO NEAR FREEZING...THIS IS EXPECTED
TO BE BORDERLINE. THUS WILL HOLD OFF ISSUING A FREEZE WARNING OR
FROST ADVISORY AND LET THE DAYSHIFT EXAMINE. WILL CONTINUE TO
MENTION THIS POTENTIAL IN THE HAZARDOUS WEATHER OUTLOOK.
BY MID-WEEK...WARMER WEATHER AND SUNSHINE CAN BE EXPECTED AS UPPER
LEVEL RIDGING SPREADS OVER THE MIDSOUTH. WEDNESDAY LOOKS TO BE A
VERY NICE DAY ALTHOUGH SOUTHWEST WINDS WILL BE BREEZY.
THE REMAINDER OF THE FORECAST LOOKS WARM WITH INCREASING HUMIDITY.
WILL CONTINUE WITH SMALL POPS FROM THURSDAY THROUGH THE REMAINDER OF
THE FORECAST AS THE ATMOSPHERE BECOMES MORE UNSTABLE ACROSS THE
MIDSOUTH.
JCL
&&
.AVIATION...
18Z TAF CYCLE
MAIN SHORT TERM THREAT IS LINE OF STRONG TO SEVERE THUNDERSTORMS
MOVING THROUGH WEST TENNESSEE AND NORTH MISSISSIPPI. HAVE
HIGHLIGHTED TEMPO GROUP TO 40 KNOTS FOR TUP/MKL AND MEM...HOWEVER
WINDS COULD BE BRIEFLY HIGHER IN ANY SEVERE THUNDERSTORMS UNTIL
20Z AT MKL AND 22Z AT TUP.
COLD FRONT IS MOVING RAPIDLY EAST THIS AFTERNOON. AFTER SQUALL
LINE MOVES THROUGH EXPECT SEVERAL HOURS OF RAINFALL AND EMBEDDED
THUNDER BEFORE CEILINGS IMPROVE.
BELLES
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 76 37 62 45 / 100 10 0 0
MKL 75 33 60 39 / 100 10 0 0
JBR 71 34 62 41 / 100 10 0 0
TUP 79 37 61 37 / 100 40 0 0
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
POINSETT-RANDOLPH-ST. FRANCIS.
WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR PHILLIPS.
MO...WIND ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR DUNKLIN-PEMISCOT.
MS...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CARROLL-CHESTER-
CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Apr 4, 3:51 PM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 351 PM CDT MON APR 4 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-052300- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 351 PM CDT MON APR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT FROST IS POSSIBLE TONIGHT FOR PORTIONS OF THE MID- SOUTH...ESPECIALLY IN RURAL AREAS...WHERE TEMPERATURES WILL DROP INTO THE MID 30S BY TUESDAY MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. TLSJR
In the hours before
Local storm report, Apr 4, 3:20 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
320 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM TSTM WND DMG ROBINSONVILLE 34.82N 90.32W
04/04/2011 TUNICA MS PUBLIC
FARM BUILDING DESTROYED. SEVERAL TRAILERS BLOWN OFF THE
FOUNDATIONS.
0125 PM TSTM WND DMG 4 SSE LEEDY 34.75N 88.35W
04/04/2011 PRENTISS MS AMATEUR RADIO
POWER LINES AND TREES DOWN ALONG COUNTY ROAD 1490...TREES
BLOCKING COUNTY ROAD 1390...AND TREES DOWN ALONG COUNTY
ROAD 3490. RELAYED FROM PRENTISS COUNTY 911 BY A HAM
RADIO OPERATOR
&&
RRHLocal storm report, Apr 4, 3:26 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
326 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1237 PM TSTM WND DMG 1 S MADISON 35.00N 90.73W
04/04/2011 ST. FRANCIS AR LAW ENFORCEMENT
POWER POLES AND TREES DOWN - RIVERSIDE DR AND HERBERG RD
&&
RJOLocal storm report, Apr 4, 3:28 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
328 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1237 PM TSTM WND DMG 1 S JACKSON 35.62N 88.83W
04/04/2011 MADISON TN LAW ENFORCEMENT
TREES AND POWER POLES DOWN
&&
RJOSpecial weather statement, Apr 4, 3:28 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
328 PM CDT MON APR 4 2011
MSZ017-024-042100-
ITAWAMBA MS-MONROE MS-
328 PM CDT MON APR 4 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 400 PM CDT FOR...
SOUTHERN ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI...
MONROE COUNTY IN NORTHEAST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 4 MILES SOUTHWEST OF AMORY AT 328 PM CDT...
MOVING NORTHEAST AT 60 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN ITAWAMBA AND MONROE COUNTIES...INCLUDING LOCATIONS NEAR
AMORY...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER
ALERT ALSO INCLUDES ABERDEEN LAKE.
&&
LAT...LON 3395 8868 3434 8827 3429 8817 3394 8821
3376 8845
TIME...MOT...LOC 2028Z 219DEG 60KT 3397 8848Local storm report, Apr 4, 3:32 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
332 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM TSTM WND DMG S SELMER 35.17N 88.59W
04/04/2011 MCNAIRY TN LAW ENFORCEMENT
POWER POLES AND TREES DOWN COUNTY WIDE
&&
RJOLocal storm report, Apr 4, 3:34 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
334 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 AM TSTM WND DMG 4 W WARDELL 36.35N 89.89W
04/04/2011 PEMISCOT MO LAW ENFORCEMENT
TWO 18 WHEELERS WERE OVERTURNED ALONG INTERSTATE 55...ONE
NEAR MILE MARKER 26 AND ONE NEAR MILE MARKER 27.
1245 PM TSTM WND DMG 7 NNW HENDERSON 35.54N 88.69W
04/04/2011 MADISON TN LAW ENFORCEMENT
SEVERAL TREES DOWN IN THE TOWN OF PINSON. SOME TREES FELL
ON HOUSES...CAUSING DAMAGE.
&&
RRHThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 9:15 AM CDT | Special Weather Statement | MEG | Chester, Decatur, Hardeman, McNairy, Madison | 30 min |
| Apr 4, 9:39 AM CDT | Severe Thunderstorm Warning | MEG | Lake, Obion | 51 min |
| Apr 4, 9:43 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Gibson, Henderson, Madison | 47 min |
| Apr 4, 10:25 AM CDT | River Flood Advisory | MEG | Lauderdale, Tipton | 68 hr |
| Apr 4, 10:35 AM CDT | Severe Thunderstorm Warning | MEG | Decatur, Hardin, Henderson, McNairy | 26 min |
| Apr 4, 10:53 AM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Shelby, Tipton | 52 min |
| Apr 4, 10:59 AM CDT | Severe Thunderstorm Warning | MEG | Hardeman | 34 min |
| Apr 4, 11:18 AM CDT | Severe Thunderstorm Warning | MEG | Dyer, Haywood, Lauderdale, Tipton | 27 min |
| Apr 4, 11:29 AM CDT | Severe Thunderstorm Warning | MEG | Shelby | 46 min |
| Apr 4, 11:39 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Haywood, Lauderdale, Shelby, Tipton | 51 min |
| Apr 4, 11:49 AM CDT | Tornado Warning | MEG | Shelby | 20 min |
| Apr 4, 12:02 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Shelby | 43 min |
| Apr 4, 12:02 PM CDT | Tornado Warning | MEG | Fayette, Shelby | 28 min |
| Apr 4, 12:07 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Gibson, Haywood, Henderson, Henry and 2 more | 38 min |
| Apr 4, 12:15 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, Haywood, McNairy, Madison | 45 min |
| Apr 4, 12:20 PM CDT | Tornado Warning | MEG | Chester, Fayette, Hardeman, Haywood, McNairy, Madison | 25 min |
| Apr 4, 12:23 PM CDT | Tornado Warning | MEG | Chester, Fayette, Hardeman, McNairy | 37 min |
| Apr 4, 12:34 PM CDT | Severe Thunderstorm Warning | MEG | Hardin, McNairy | 41 min |
| Apr 4, 12:40 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Decatur, Henderson, Henry, Madison, Weakley | 35 min |
| Apr 4, 12:43 PM CDT | Tornado Warning | MEG | Chester, Decatur, Hardeman, Hardin, Henderson, McNairy and 1 more | 47 min |
| Apr 4, 12:48 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardeman, Hardin, McNairy | 42 min |
| Apr 4, 12:57 PM CDT | Tornado Warning | MEG | Chester, Hardin, McNairy | 33 min |
| Apr 4, 1:08 PM CDT | Flash Flood Warning | MEG | Decatur, Hardin | 77 min |
| Apr 4, 1:19 PM CDT | Tornado Warning | MEG | Hardin, McNairy | 29 min |
| Apr 4, 1:23 PM CDT | Severe Thunderstorm Warning | MEG | Decatur, Hardin, McNairy | 37 min |
| Apr 3, 8:42 PM CDT | River Flood Warning | MEG | Monroe | 48 hr |
| Apr 3, 8:42 PM CDT | River Flood Warning | MEG | Monroe | 46 hr |
| Apr 4, 8:50 AM CDT | Special Weather Statement | MEG | Marshall | 25 min |
| Apr 4, 10:22 AM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Marshall, Tippah, Union | 53 min |
| Apr 4, 10:42 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Quitman, Tallahatchie, Tunica | 48 min |
| Apr 4, 12:40 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Itawamba, Lafayette, Lee, Marshall and 6 more | 50 min |
| Apr 4, 1:24 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Itawamba, Lee, Pontotoc, Prentiss, Tippah and 2 more | 51 min |
| Apr 4, 2:16 PM CDT | Special Weather Statement | MEG | Calhoun, Chickasaw, Itawamba, Lee, Monroe, Pontotoc | 29 min |
| Apr 4, 2:57 PM CDT | Special Weather Statement | MEG | Chickasaw, Monroe | 33 min |
| Apr 4, 3:28 PM CDT | Special Weather Statement | MEG | Monroe | 32 min |
| Apr 4, 4:00 PM CDT | Special Weather Statement | MEG | Itawamba, Monroe | 45 min |
| Apr 4, 7:31 AM CDT | Severe Thunderstorm Warning | MEG | Lawrence, Randolph | 37 min |
| Apr 4, 8:05 AM CDT | Special Weather Statement | MEG | Cross, Poinsett | 40 min |
| Apr 4, 8:19 AM CDT | Special Weather Statement | MEG | Craighead, Poinsett | 41 min |
| Apr 4, 8:26 AM CDT | Special Weather Statement | MEG | Clay | 49 min |
| Apr 4, 8:39 AM CDT | Special Weather Statement | MEG | Greene, Lawrence | 51 min |
| Apr 4, 8:48 AM CDT | Special Weather Statement | MEG | Crittenden, Cross | 42 min |
| Apr 4, 8:55 AM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene, Lawrence, Randolph | 50 min |
| Apr 4, 9:06 AM CDT | Severe Thunderstorm Warning | MEG | Craighead, Greene, Mississippi | 39 min |
| Apr 4, 10:39 AM CDT | Flash Flood Warning | MEG | Dunklin | 2 hr |
Nearby
Frost Advisories in Tennessee, 2011Frost Advisories in Arkansas, 2011Frost Advisories in Mississippi, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.